Nuclear dimension and Z-stability

Author: 

Sato, Y
White, S
Winter, W

Publication Date: 

27 February 2015

Journal: 

Inventiones Mathematicae

Last Updated: 

2020-11-14T14:58:37.83+00:00

Issue: 

2

Volume: 

202

DOI: 

10.1007/s00222-015-0580-1

page: 

893-921

abstract: 

Simple, separable, unital, monotracial and nuclear C$^*$-algebras are shown
to have finite nuclear dimension whenever they absorb the Jiang-Su algebra
$\mathcal{Z}$ tensorially. This completes the proof of the Toms-Winter
conjecture in the unique trace case.

Symplectic id: 

1049973

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article